# SDR CALA2024102100885

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N2333U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62644
- Aircraft time: 32,466 hours, 3,564 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Condition: Faulty
- Location: Tire Pressure
- Part time: 11,459 hours, 1,086 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE PRESS EICAS STATUS ABNORMAL TIRE PRESSURE CONDITION EXITS DEFINED AS: 1) ANY MAIN O R NOSE GEAR TIRE PRESSURE IS LESS THAN LOW PRESSURE THRESHOLD OR 2) ANY MAIN GEAR TIRE PRESSURE DEVIATES FROM THE AVERAGE MAIN G EAR TIRE PRESSURE BY MORE THAN A MAXIMUM AMOUNT, OR 3) THE PRESS URE OF TWO TIRES ON THE SAME AXLE DEVIATE BY LEFT AFT OUTBOARD NMBER 9 CHECKED TIRES 9 AND 10. NO VISIBLE DAMAGE, CUTS OR PUNCTURES SHOWN. PRESSURE AFTER LANDING MEASURED MANUALLY. TIRE 9 WAS 140 PSI AND TIRE 10 215 PSI. BOTH TIRES NEEDS REPLACEMENT. AMM TASK 32-45-04-700-801 REV101. TIRE NUMBER 9 AN10 REPLACED IAW AMM 32-45-01/401 REV 101.PARTS OFF FOR TIRE 9: SN 2843 PN 23-3245-9-0002.PARTS ON FOR TIRE 9: TT:1780118 SN 3200 PN 23-3245-9-0002.PARTS OFF FOR TIRE 10 SN 2771 PN 23-3245-9-0002.PARTS ON FOR TIRE 10: TT:1690824 SN 3163 PN 23-3245-9-0002.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1690824 SN OFF 2843 TT # 1780118 SN OFF 2771.WHEEL, TIRE, AS OFF 23-3245-9-0002 2843 ON 23-3245-9-0002 3163 WHEEL, TIRE, AS OFF 23-3245-9-0002 2771 ON 23-3245-9-0002 3200.
